# SDR AALA201811129008

- Difficulty date: November 5, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 66,020 hours, 29,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK FOUND IN FRAME AT FR68L, STR 8L. CUT OUT AND REMOVED DAMAGED AREA. INSTALLED FABRICATED FRAME FILLER FROM MACHINE SHOP. ALL WORK ACCOMPLISHED PER DRAFT EA 286596.
